Jump to content

Photo

Regimen Leaving Big Red Marks


3 replies to this topic

#1 Johnny199r

Johnny199r

    Member

  • Members
  • Posts & Likes
    Posts: 106
    Likes: 6
About Me
  • Joined: 20-September 06

Achievements

     

Posted 20 April 2013 - 02:03 PM

I was on the regimen for about 8 years. It wasn't a fix but it reduced my acne. I quit the regimen last year as I got fed up with the flakyness and lack of total success. I started it again about 3-4 months ago Not only is the reigmen not having much success on my acne (I am using only approved products and am following directions to the letter) Pimples are leaving big red marks only my face that aren't fading at all. I'm 30 years old. I'm not going out into the sun at all (I live in Northern Canada, it's been about minus 30 during most of this time outside) and if I pop a pimple, I'm not doing it any different than the approved method I did for the 8 years which didnt result in any marks.

 

When I went off of the regimen for several months last fall my acne didn't disappear, but at least I didn't have any big red marks left behind after pimples.

 

Not only is it awesome to have a flaky face 24/7 (jojoba oil, different moisturizers, AHA+ all have no effect, my face just can't handle it), but now I have these big red marks left behind after every pimple after never having this experience before.

 

Does anyone have any suggestions?


Edited by Johnny199r, 20 April 2013 - 02:12 PM.


#2 Johnny199r

Johnny199r

    Member

  • Members
  • Posts & Likes
    Posts: 106
    Likes: 6
About Me
  • Joined: 20-September 06

Achievements

     

Posted 26 April 2013 - 11:24 PM

Anyone have any advice?

 

I'm not popping my pimples, nor am I going out into the sun, but 3 months back on the regimen my face isn't clearing up at all and every single pimple is leaving behind big red/dark spots. I'm using only acne.org products and following the regimen exactly.


Edited by Johnny199r, 26 April 2013 - 11:47 PM.


#3 Quetzlcoatl

Quetzlcoatl

    Member

  • Veteran Members
  • Posts & Likes
    Posts: 576
    Likes: 74
About Me
  • Joined: 04-March 13

Posted 26 April 2013 - 11:48 PM

Benzoyl peroxide is a potent anti-inflammatory compound. Your body uses inflammation to heal itself. BP basically slows the healing process down drastically, which is why you're probably noticing more red marks. It's also possible that you have a deficiency in a particular vitamin. I would guess vitamin D, since you aren't getting much sun, and that's the easiest vitamin to become deficient in. Vitamin D is involved in tons of gene transcription, and many of its gene targets are involved in healing/skin integrity. I would start taking a vitamin D supplement. D deficiency can also cause acne, which is perhaps why your acne is not responding as well to the BP this time around.

 

I would also try to get more nutrients from your diet - morning smoothies are great for this, and incredible for energy.



#4 dejaclairevoyant

dejaclairevoyant

    ~clean body, beautiful life~

  • Veteran Members
  • Posts & Likes
    Posts: 3,599
    Likes: 754
About Me
  • Gender:Female
  • Location:the South
  • Joined: 02-October 04

Posted 28 April 2013 - 12:39 PM

I never have this problem. The regimen seems to be fading old red marks very quickly, if anything. Although I am using the AHA+ lotion also. Sorry you didn't have success. :(






0 user(s) are reading this topic

0 members, 0 guests, 0 anonymous users